Hi- I was wondering if anyone else had any similar experiences or information they could add to this. As my body hair increased over the years I also a couple of times had pre-milk discharge from my breast...I was not pregnant (or sexually active at all)...I thought this was further proof that my hormones were out of whack (2 doctors said they weren't and one reluctantly said that it was so slight it wasn't worth even noting)...The only medication I was on at the time were some anti depressants but the different doctors I went to (endo, gyno, psychiatrist) all told me they had never heard of any connection. I also found no connection through any research online...Anyway, more recently another doctor told me that anti-depressants could cause elevation in prolactin levels...I did also find some information on a site stating the same (I don't know why I couldn't find ANY info supporting it previously)...Anyway, I know it probably seems silly to ask it here and many will just tell me to ask a doctor but I find many people here to be more knowledgeable than the many doctors i've been to who consistently misinform me. Anyway, my question is- I have been on anti-depressants since around 16 years old and I am now almost 26. Is there any chance that it could cause an increase in hair growth? I did go off them for only 2 months or so (saw no difference)...I have other family members with excess hair (not as bad as mine)and possible pcos so I know it's sort of wishful (bittersweet though) thinking but I really wish that maybe some of my excess hair would be connected to the medication so I could just stop taking it or something. I'm sick of doctors rolling their eyes and telling me to just get laser or something. Also, I've read on some homeopathic sites people claiming that they experienced excess hair while on these types of medications. Anyone?
Edited by Wildebeest (12/11/11 04:44 AM)
"If a violin string could ache, I would be that string." - Nabokov